I heads sex about 2 to 3 days before my period was supposed to start. I was on the pill but I didn't take it at the same time every day some days I was a couple of hours late. Now its 2 weeks later and I'm experiencing all these weird symptoms like fatigue, nausea, dizziness, numbness and tingling in my hands.. Sometimes legs ( it only happens occasionally),headaches,tender breasts,and abdominal tenderness. Could some one please tell me if this is possible.
Hi! If you were my patient, I would advise you to do a pregnancy test. Any time you are sexually active there is a chance of pregnancy. The chance is increased if you are not taking your pills exactly as directed. Whatever the outcome, you should know! Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.